# SDR DALA1128899871

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Sta 1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STA 1209, LT LONG 4 VALVE CHAFING INTO PREVIOUS REPAIR ON WEB. REMOVED EXISTING REPAIR IAW SRM51-30-2.  FABRICATED NEW DOUBLER .032 7075-T6 IAW SRM 53-01, FIG 4.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED DOUBLER IAW SRM 53-01, FIG 4, 51-30-2 & 51-30-5.  ID TAG INSTALLED IAW DPS 900-5-1 NR 4. REQUIRED INSP COMPLETED.
